MAUDE Adverse Event Report: COVIDIEN 12FR 55 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN 12FR 55 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461255E
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reports the kangaroo tube cracked in 2-3 different places at the connection ports, and leaked when the fluid was being infused.There was no harm to the patient.
 
Additional Manufacturer Narrative
H 3 evaluation summary.The device history record (dhr) could not be reviewed because the lot number was not provided.A sample has been returned for investigation.The tube is unsealed, and the stylet has been pulled out of the tube.This is a supplied product.According to the supplier, all products are tested and inspected and have met the specified requirements prior to being released for shipment.The packing process was reviewed.The tube from the supplier has the y-port assembly on the tube before packing at the site.Any broken y-port issues can be detected by inspectors on the production line.The manufacturing process was reviewed, all the tubes go through leak testing before packing.Any leaking issue would be detected at the leak test station.From the investigation, the root cause could not be determined.There is no action taken at this time.This complaint will be used for tracking and trending purposes.

Brand Name
12FR 55 IRIS FEEDING TUBE ENF
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key8789592
Report Number1282497-2019-08560
Device Sequence Number14212911
Product Code PIF
UDI-Device Identifier20884521742236
UDI-Public20884521742236
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461255E
Device Catalogue Number461255E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date03/02/2020
Patient Sequence Number1